Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Realizing homeomorphisms by ambient isotopies


Author: T. B. Rushing
Journal: Proc. Amer. Math. Soc. 23 (1969), 723-724
MSC: Primary 54.60
MathSciNet review: 0247617
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, On the deformation of an $ n$-cell, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 406-407.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0247617-8
PII: S 0002-9939(1969)0247617-8
Article copyright: © Copyright 1969 American Mathematical Society